Semi-minimal theories and categoricity

Journal of Symbolic Logic 40 (3):419-438 (1975)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,168

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Completeness and categoricity: Frege, Gödel and model theory.Stephen Read - 1997 - History and Philosophy of Logic 18 (2):79-93.
Categoricity and indefinite extensibility.James Walmsley - 2002 - Proceedings of the Aristotelian Society 102 (3):217–235.
Some two-cardinal results for o-minimal theories.Timothy Bays - 1998 - Journal of Symbolic Logic 63 (2):543-548.
Semi-post algebras.Nguyen Cat Ho & Helena Rasiowa - 1987 - Studia Logica 46 (2):149 - 160.
String theory.John Corcoran, William Frank & Michael Maloney - 1974 - Journal of Symbolic Logic 39 (4):625-637.
Demotivating Semicompatibilism.Timpe Kevin - 2009 - Ideas Y Valores 58 (141):5-20.
Categoricity and ranks.Jürgen Saffe - 1984 - Journal of Symbolic Logic 49 (4):1379-1392.
Small theories of Boolean ordered o-minimal structures.Roman Wencel - 2002 - Journal of Symbolic Logic 67 (4):1385-1390.

Analytics

Added to PP
2009-01-28

Downloads
23 (#501,637)

6 months
1 (#448,551)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

Locally finite weakly minimal theories.James Loveys - 1991 - Annals of Pure and Applied Logic 55 (2):153-203.

Add more citations

References found in this work

Model Theory.Michael Makkai, C. C. Chang & H. J. Keisler - 1991 - Journal of Symbolic Logic 56 (3):1096.
Mathematical Logic.Donald Monk - 1975 - Journal of Symbolic Logic 40 (2):234-236.
On the number of ultrafilters of an infinite boolean algebra.D. C. Makinson - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (7-12):121-122.
On the number of ultrafilters of an infinite boolean algebra.D. C. Makinson - 1969 - Mathematical Logic Quarterly 15 (7‐12):121-122.

Add more references